# SDR USAA040583

- Difficulty date: September 2, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Condition: Corroded
- Location: Bulkhead
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RADIAL CHANNEL CORRODED 1 SQUARE INCH, AFT PRESSURE BULKHEAD.  REMOVED CORROSION, MANUFACTURED AND INSTALLED RADIAL CHANNEL PER EO 5302V112.  (M)
